# SDR CALA2018022800828

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 87,562 hours, 15,787 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Condition: Malfunctioned
- Location: Rt Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED THAT RT FWD LAVATORY INSIDE HAD A PLASTIC ODOR,  NOTICED ON UPPER LEFT SIDE.  CREW CHECKED TRASH COMPARTM ENT, NO ISSUES NOTICED.  FOUND FLUSH CONTROL UNIT ON TOILET ASSY CAUSING ODOR WHENEVER TOILET WAS FLUSHED.  REPLACED THE TOILET ASSY IAW AMM 38-32-01. OPS CHECKED NORMAL. NO ODOR NOTED.
